# SDR AALA981481

- Difficulty date: August 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70404
- Make and model: Doug DC-9-82
- Aircraft serial: 49315
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Strut
- Part number: 5910448557
- Condition: Under Inflated
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 358 - AFTER TAKEOFF, NOSE GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO ORD AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND NOSE GEAR STRUT UNDER INFLATED.  SERVICED NOSE GEAR STRUT PER PROCEDURES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
